# SDR UPS99829578

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 36433192
- Condition: Cracked
- Location: Ws 98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, THE RT STA 98 FLAP ACTUATOR ATTACH FITTING INBD MOUNT ANGLE IS CRACKED AT THE LWR END.  REMOVED, FABRICATED, AND REPLACED THE ANGLE IAW DWG 3643319 AND SRM 51-1-20D AND 51-3-0.
